# SDR TC8A96074

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 2710 · Aileron Control System
- Part: Power Bypass
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI DURING CONTROL CHECK, AILERONS WENT INTO MANUAL REVERSION AND SYSTEM PRESS 800 PSI.  ADJUSTED LT AND RT AILERON POWER BYPASS IAW DACO MM 27-5-2, OPS CHECKS GOOD.
